MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TFOCUS; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TFOCUS; BLOOD GLUCOSE SYSTEM
Model Number TFOCUS
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned product, but no evaluation available yet.Most likely underlying root cause: mlc-134-user has low glucose value.Test strip udi#:(b)(4).
 
Event or Problem Description
Consumer reported complaint for lo display, erratic blood glucose test results.The customer is concerned with erratic tests results from results obtained of 42 and 131mg/dl and meter display of lo.The expected fasting blood glucose test result range is 78-130mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the office.During the call a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 08/29/2020 and open vial date is (b)(6) 2019.The meter memory was reviewed for previous test result history.(b)(6).
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report: #: (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause: mlc-134-user has low glucose value.Test strip udi#: (b)(4).
 
Event or Problem Description
Consumer reported complaint for lo display, erratic blood glucose test results.The customer is concerned with erratic tests results from results obtained of 42 and 131mg/dl and meter display of lo.The expected fasting blood glucose test result range is 78-130mg/dl.The customer did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification in the office.During the call a blood test was not performed by the customer.The test strip lot manufacturer's expiration date is 08/29/2020 and open vial date is (b)(6) 2019.The meter memory was reviewed for previous test result history.Result 1: 131mg/dl, date: (b)(6), time: 10:30pm fasting, result 2: 42mg/dl, date: (b)(6), time: 10:26pm fasting, result 3: 172mg/dl, date: (b)(6), time: 3:16am unknown, result 4: 128mg/dl, date: (b)(6), time: 6:56pm unknown, result 5: lo, date: (b)(6), time: 6:54pm unknown.

Brand Name
TFOCUS
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8556234
Report Number1000113657-2019-00400
Device Sequence Number14030713
Product Code NBW
UDI-Device Identifier00021292007744
UDI-Public(01)00021292007744
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTFOCUS
Device Lot NumberNV1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY.; SECOND THERAPY.